American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32A10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Greg Knese. Polynomials defining distinguished varieties. Trans. Amer. Math. Soc. 362 (2010) 5635-5655. MR 2661491.
Abstract, references, and article information   
View Article: PDF

[2] Léa Blanc-Centi. Stationary discs glued to a Levi non-degenerate hypersurface. Trans. Amer. Math. Soc. 361 (2009) 3223-3239. MR 2485424.
Abstract, references, and article information   
View Article: PDF

[3] Ji Huai Shi. Inequalities for the integral means of holomorphic functions and their derivatives in the unit ball of $\bold C\sp n$ . Trans. Amer. Math. Soc. 328 (1991) 619-637. MR 1016807.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jorge Mujica. Linearization of bounded holomorphic mappings on Banach spaces . Trans. Amer. Math. Soc. 324 (1991) 867-887. MR 1000146.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Sheldon Axler and Paul Bourdon. Finite-codimensional invariant subspaces of Bergman spaces . Trans. Amer. Math. Soc. 306 (1988) 805-817. MR 933319.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Jacques Chaumat and Anne-Marie Chollet. Dimension de Hausdorff des ensembles de z\'eros et d'interpolation pour $A\sp \infty(D)$ . Trans. Amer. Math. Soc. 299 (1987) 95-114. MR 869401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] José E. Galé. Unicity of a holomorphic functional calculus in infinite dimensions . Trans. Amer. Math. Soc. 295 (1986) 501-508. MR 833694.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Alex Meril. Analytic functionals with unbounded carriers and mean periodic functions . Trans. Amer. Math. Soc. 278 (1983) 115-136. MR 697064.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Gary A. Harris. Real-analytic submanifolds which are local uniqueness sets for holomorphic functions of ${\bf C}\sp{3}$ . Trans. Amer. Math. Soc. 277 (1983) 343-351. MR 690056.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Jacob Burbea. Inequalities for holomorphic functions of several complex variables . Trans. Amer. Math. Soc. 276 (1983) 247-266. MR 684506.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] K. Gowrisankaran. Iterated nontangential limits . Trans. Amer. Math. Soc. 212 (1975) 401-402. MR 0377096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Bent E. Petersen. Holomorphic functions with growth conditions . Trans. Amer. Math. Soc. 206 (1975) 395-406. MR 0379879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] D. J. Patil. Recapturing $H\sp{2}$-functions on a polydisc . Trans. Amer. Math. Soc. 188 (1974) 97-103. MR 0379878.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Chester Alan Jacewicz. The modulus of the boundary values of bounded analytic functions of several variables . Trans. Amer. Math. Soc. 176 (1973) 253-261. MR 0311931.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Arthur B. Brown. Functional dependence . Trans. Amer. Math. Soc. 38 (1935) 379-394. MR 1501816.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] S. Lefschetz and J. H. C. Whitehead. On analytical complexes . Trans. Amer. Math. Soc. 35 (1933) 510-517. MR 1501698.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] B. O. Koopman and A. B. Brown. On the covering of analytic loci by complexes . Trans. Amer. Math. Soc. 34 (1932) 231-251. MR 1501636.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1